default-icon

High fever and low blood

We are currently on trip to darjeeling. From last night my father is suffering from high fever and shivering. On getting checked doctor confirmed low blood pressure as well. Doctor prescribed antibiotic together with paracetamol and multi vitamin. Should i give him antibiotic considering low blood pressure. Suggest ?
views-icons 33 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on High fever and low blood

doctor profile image
Dr. Anil Kumar Jain Bangalore | General Physician
Answered
Hello there. . I can understand your concern for your dad but when the doctor gave medicines he would have thought something in his head before prescribing. Don't need to worry. Just give him the medicines. Ask him to drink lots of water and add a pinch of salt to the water. Take rest and keep a pillow below the legs so that venous return increases and helps in maintaining blood pressure. Next time, do mention the recorded blood pressure reading. Regards. Dr. Anil Kumar Jain.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Swathi S Aithal Bangalore | General Physician
Answered
Hello..I don' think antibiotic will cause any harm for his low blood pressures... antibiotics won't alter them...you can give them.. well probably the weather change or food and water change had caused fever...ask h I'm to drink loads of water... keep himself hydrated.... paracetamol should tk care of fever...let him not strain himself too..thank l you
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO